# SDR 0602839936

- Difficulty date: December 27, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- Aircraft time: 82,291 hours, 91,671 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 39208025503
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, THE FLIGHT CREW NOTICED A LOSS OF HYDRAULIC FLUID FROM THE RIGHT HYDRAULIC SYSTEM AND THEN SYSTEM PRESSURE DIMINISHED TO ZERO.  COM PROCEDURES WERE COMPLIED WITH AND WHEN THE LANDING GEAR FAILED TO EXTEND NORMALLY CREW UTILIZED THE ALTERNATE EXTENSION METHOD.  THE AIRCRAFT LANDED UNEVENTFULLY AT SCHEDULED DESTINATION OF MSP.  MAINTENANCE REPLACED A DAMAGED RIGHT MAIN LANDING GEAR RETRACT CYLINDER.  ALSO REPLACED BOTH MAIN GEAR DOOR SKIDS DUE TO FLOATING DOORS DURING LANDING.  THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP AND ASSOCIATED FILTERS WERE ALSO REPLACED.  FUNCTIONAL CHECKS AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
